# SDR DALA2021111507046

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 79,441 hours, 10,373 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 ELONGATED HOLE ACCESS PANEL 463AL ON RH PYLON 2 EA. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON HOLE ACCESS PANEL 463AL ON RH PYLON 2 EA SECTION I AS PER ER/A 595258-14. (2016047)
